# SDR N6WA201402220001

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,675 hours, 20,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ESCAPE PATH LIGHT PEELING OFF ON STEPS 3 & 4.  R & R EMERGENCY PATH LIGHT ON PAX DOOR STEPS IAW AMM 20-60-04.
